# SDR 3W2324

- Difficulty date: August 7, 2002
- Submitted: September 3, 2002
- Operation: Air carrier
- Aircraft: N6080D
- Make and model: Snias AS350B1
- Aircraft serial: 2054
- Engine: Tmeca ARRIEL1D
- System (JASC): 6410 · Tail Rotor Blades
- Part: Blade
- Part number: 355A12004008
- Part serial: 8289
- Condition: Cracked
- Location: Tail Rotor
- Part time: 686 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAIL ROTOR BLADE ASSEMBLY HAS CRACK IN SKIN.  ORDER NEW TAIL ROTOR BLADE.
